Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Just started Effexor dana lynne

Posted by jay on October 6, 2001, at 7:47:01

In reply to Just started Effexor, posted by dana lynne on October 5, 2001, at 15:21:32

Hi Dana:

Your experience does seem fairly typical. Just curious...what dose of Effexor are you on?

Jay

> Hi everyone,
> I am new to this and all of your posts are interesting!
> The Effexor I started takeing about 4-5 weeks ago, my sex drive comes and goes but SEEMS to be working, however, I have gained weight and am always hungry! I also take Klonipin for panic attacks. I believe my sex drive went down to to the weight loss. Anyone experience this problem too?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jay thread:80372
URL: http://www.dr-bob.org/babble/20010927/msgs/80429.html